Hulk Smash

Bleeding has ceased.  Insanity has begun.

It’s either the BCPs or I’m just slipping into the crazy place, but I feel off the wall.  So often throughout the ART processes, you end up injecting/ingesting a cocktail of hormonal, chemical, synthetically engineered meds that invariably turn you into a walking petri dish.   Since January I have either been injecting high/low doses of Lupron Acetate, or Menopur, or Follistim, or stopping/starting  extended packs of Reclipsen (BCP) skipping those little “inactive” sugar pills.  I think I have lost the “touchstone” of my balanced, normal self.

I threw a hair-clip at my husband last night….over laundry duties.  A Hair-clip got air over putting away socks and underwear. It’s just the start of this pressure cooker of emotion that wells up when things get off kilter.  It’s pressure enough being in this place, feeling lost or a mess.  But to add this unstable feeling to it all…it’s unnerving.  I feel like some twisted, big, pink, hormonal Hulk.  What is going on hormones??? I honestly don’t know where I end and this Pink nut-job begins.

It’s time to cash in that Spa Gift Certificate I got for my birthday.

*Update:  Got word from Dr.s office to reduce back to 1 BCP a day (thank goodness!)  until I finish the pack.  Then wait for AF and call.

Advertisements